MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTOME CUTTING BALLOON; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION FLEXTOME CUTTING BALLOON; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 3824
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in a coronary artery.A 15*2.50 flextome cutting balloon was selected for use.During procedure, it was noted that the balloon ruptured at 6atm.The procedure was completed and there were no patient complications reported.

Brand Name
FLEXTOME CUTTING BALLOON
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8187413
Report Number2134265-2018-64374
Device Sequence Number1902678
Product Code NWX
UDI-Device Identifier08714729808428
UDI-Public08714729808428
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number3824
Device Catalogue Number3824
Device Lot Number0021847477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date12/20/2018
Patient Sequence Number1